MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number F10256-1020G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Bowel Perforation (2668)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A small bowel obstruction has multiple potential causes and after discussion with the surgeon it cannot be determined whether the device caused or contributed to this event or other factors, such as surgical technique or suture material utilized, may have contributed to this event.No device problem was found from review of the dhr.The devices in ert-21d17 were produced as per established manufacturing procedures.All process specifications including package labelling requirements were met.
 
Event or Problem Description
It was reported that approximately 5 days after hernia repair with ovitex 1s resorbable that a patient experienced symptoms of a small bowel obstruction.Medical treatment alone was unsuccessful and the patient returned to surgery where the small bowel was resected.During surgery it was noted that the bowel was markedly adherent to the abdominal wall.A minute small bowel perforation was also noted.

Brand Name
OVITEX REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
tina o'brien
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key14982733
Report Number3007321028-2022-00021
Device Sequence Number5099012
Product Code FTM
UDI-Device Identifier09421904065314
UDI-Public09421904065314
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberF10256-1020G
Device Catalogue NumberF10256-1020G
Device Lot NumberERT-21D17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown